Hadamard Type Inequalities for m-convex and (alpha, m)-convex Functions via Fractional Integrals

ARDIÇ M. A. , EKİNCİ A., AKDEMİR A. O. , Ozdemir M. E.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020455
  • City: Budapest
  • Country: Hungary


In this paper, we established some new Hadamard-type integral inequalities for functions whose derivatives of absolute values are m-convex and (alpha, m) convex functions via Riemann-Liouville fractional integrals.